# SDR CALA2016021995116

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 98,879 hours, 11,004 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STAIR EMER LIGHT CABLE BROKEN.  INSTALLED NEW WIRE, PN 5919-1, IAW SWPM 20-10-11, AMM 33-51-00 & AMM 33-51-12.
